default-icon
Swelling of legs
My mother is facing problems of her legs getting swelled up especially at bottom portion of legs(feet). She is an asthma patient and taking inhalers & medicines on regular basis. Please suggest some practical solutions and medicines. To which kind of doctor we should consult for this?
97 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello there. I can understand your concern. is she a hypertensive? the cause of the swelling could be related to her blood pressure, hormonal causes, kidney and liver related causes. you should consult a M.D consultant physician in person regarding this. run some tests and everything will be alright. as of now ask her to sleep with pillows below her feet. best regards, Dr. Anil kumar jain.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Jagadeesh Kumar Kanukuntla
Internal Medicine 9 yrs exp Hyderabad
Ask her to visit the clinic. Tele medicine like this is harmful.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Neeraj Gupta
General Physician 21 yrs exp Delhi
is she anaemic? KFT ? ECG and BP is normal . if uric acid normal give protein diet. urine output normal you can take homeopathic medicine with inhalar for thats cause
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.